Volume 9, June 2005
|Page(s)||19 - 37|
|Published online||15 November 2005|
On the bounded laws of iterated logarithm in Banach space
Department of Mathematics and Statistics,
University of Regina,
3737 Wascana Parkway, Regina, SK,
S4S 0A2 Canada; firstname.lastname@example.org
In the present paper, by using the inequality due to Talagrand's isoperimetric method, several versions of the bounded law of iterated logarithm for a sequence of independent Banach space valued random variables are developed and the upper limits for the non-random constant are given.
Mathematics Subject Classification: 60F05 / 60B12 / 60F99
Key words: Banach space / bounded law of iterated logarithm / isoperimetric inequality / rademacher series / self-normalizer.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.